MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; LHK,US,MTS,RWATSON,CLINIC-LAKE

Medline Industries, LP MEDLINE; LHK,US,MTS,RWATSON,CLINIC-LAKE
Catalog Number VASC1678
Medical Device Problem Codes Break (1069); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/08/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the rotating adaptor broke during use and handles dislodged and can turn full 360 degrees.
 
Additional Manufacturer Narrative
The account reported finding broken manifold and reported the rotating adaptor broke during use and the handles dislodged, turning the full 360 degrees.A box containing 21 sealed, unopened pouches was received for review; the reported defective sample was not received and had been discarded by the customer, and 20 samples were opened, visually inspected, leak tested, and had the swage on the rotating adaptor inspected with passing results and no defects found.In the absence of a defect sample or a visual representation such as a photo for inspection and testing, medline is currently unable to verify the customer's claim regarding a broken manifold.No root cause was identified, and if a photo or sample of the reported defect becomes available, this complaint will be re-opened and investigated.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
LHK,US,MTS,RWATSON,CLINIC-LAKE
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
azra halilovic
three lakes drive
northfield, IL 60093--275
MDR Report Key50947887
Report Number1417592-2026-54510
Device Sequence Number10429611
Product Code OES
UDI-Device Identifier10198459241468
UDI-Public10198459241468
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberVASC1678
Device Lot Number25BBJ631
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer05/22/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/14/2025
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age64 YR
Patient SexFemale
Patient Weight97 LB
Patient RaceWhite